# SDR CALA2019021800271

- Difficulty date: February 18, 2019
- Submitted: February 18, 2019
- Operation: Air carrier
- Aircraft: N19130
- Make and model: Boeing 757224
- Aircraft serial: 28970
- Aircraft time: 83,011 hours, 18,290 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Controller
- Part number: 427571
- Condition: Faulty
- Location: Anti-Skid Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EICAS ANTISKID MSG ALONG WITH ANTISKID ALT AND ANTISKID STATUS MSG. NORMAL LANDING AND TAXI TO GATE. AT THE GATE CHECKED TIRES CONDITIONS, ALL NORMAL. CHECKED BRAKES, NO HOT BRAKES. PERFORMED BITE TEST IAW FIM 32-42-00-815-802, BITE SHOWS FAULT "BOX 3-7", PER FIM R&R ANTISKID/AUTOBRAKE CONT UNIT IAW AMM 32-42-01-024-069/404-021. EICAS MSG CLEARED. HOWEVER BITE RESULT STILL SHOWS SAME FAULT "BOX 3-7". PERFORMED ANTISKID TRANSDUCER SPIN UP TEST ON WHEEL 3 AND 7 PER AMM 32-42-00-705-028. OPS CHECK NORMAL. REQUIRED FURTHER T/S. ROTABLE PARTS CHANGE WAS INDICATED - TT 1293281 SN OFF 0593 IPC REFERENCE 32-41-00 FOLLOWING FIM 32-42-00-815-802 WE CLEARED THE A/S CONTROLLER, WE ENCOUNTERED NO FAULTS FOLLOWING TEST OF A/S SYSTEM AND AUTO BRAKE SYSTEM AND TRANSDUCER TESTS. THERE ARE NO FAULTS IN THE ANTI-SKID CONTROLLER AND THERE ARE NO EICAS OR STATUS MESSAGES. THE NEW ANTI-SKID CONTROLLER FIXED THE ORIGINAL PROBLEM, THE SYSTEM NEEDED TO BE CLEARED BEFORE RUNNING NEW TESTS.
